Facebook Pixel
EmpowHER Guest

what would be the possible problem in me?

By Anonymous September 13, 2010 - 1:55am
Rate This

I took Depo Provera 150 mg three times 1 last August 2009, then October and lastly January 2010 after that I didn't have my menstruation back again, its 1 year now.I usually have a regular menstruation, I never had any problem before I used the drug even dysmenorrhea.Did I had overdose of the medicine? Is there any solution to my problem?
Thank you very much

Add a Comment1 Comments

Hi Anonymous

I don't think you overdosed or anything like that. These injections can affect your cycle for months after you stop taking them, but have you spoken with a health care provider? It can take 9-12 months to become pregnant after going off of Depo, according to Planned Parenthood. So it can affect your cycle for a long time.

However, there are a lot of possible reasons for amenorrhea. Excessive dieting and exercise, for example. It is a good idea to be checked out by a professional when it has been so long to rule out hormonal or other issues.

I suggest you make an appointment for an exam with your provider to make sure everything is alright with you. Thank you for writing, and good luck.

September 13, 2010 - 6:37am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Amenorrhea Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!